# SDR SIMA201032601

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 21,421 hours, 20,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT WING FORWARD EXTERNAL EMERGENCY LIGHT LAMP TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RIGHT FORWARD EXTERNAL EMERGENCY LIGHT LAMP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
